# SDR ASAA2016072917634

- Difficulty date: July 29, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,933 hours, 6,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-846
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT SIDE TRANSITION PANEL CORRODED BS 727 - 847. GROUNDED - YES. REMOVED CORROSION, ORIG MAT.=.040. MAT. REMOVED = .011, MAT REMAINING=.029 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 FIG 103 DETAIL D. REMOVED AND REPLACED TRANSITION PANEL FROM STA.727 TO STA. 847 PN 146A7502-31 IAW B737-800 SRM 51-40-02 AND BAC DWG 146A7500 REV- PANEL IS FABRICATED ON JOB CARD G710464 DOT REMOVED.
